# SDR DALA2023110709151

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 17,496 hours, 7,806 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3032 CORROSION UNDER WORKTABLE IN COMPARTMENT 112FR, 110 AND 111 IN GALLEY G1 FWD GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 612946-14 REV ORIGINAL (0053157)
